# SDR SWAA2021032355728

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE BS 1016 - BS 1132 HAS CHAFFING DAMAGE / REMOVED AND REPLACED CLOSURE ANGLE R/H SIDE FUSELAGE FIN TO BODY INTERFACE; AT BS 1016 - BS 1132 IAW SRM 51-40-02-0G-0 DWG 148A8300; 148A3590
